Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by dina on May 4, 1999, at 21:06:42

In reply to withdrawal symptoms coming off zoloft, posted by Shelly on May 4, 1999, at 17:37:51

when i stopped taking zoloft, i didn't titrate down at all, and got a wide array of withdrawal symptoms. anger, irritability, flushing (like hot flashes), and these weird crying spells, where
i didn't have any particular sadness, maybe like a panic attack, but over nothing. dizziness,
i don't recall having with the zoloft, but was common when i stopped taking serzone, as well
as luvox. i lessened these symptons by titrating slower, or if i had completely stopped the medication, taking a low dose on the days when it was the worst. 5-htp also somewhat helped
to relieve the symptoms...
take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dina thread:5582